MAUDE Adverse Event Report: OM HALYARD, INC. HALYARD; DRAPE, SURGICAL

OM HALYARD, INC. HALYARD; DRAPE, SURGICAL
Model Number 40992
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medline poly-cath suction catheter size 14f was found in sterile core of main or with 10 inches of strike through sterile packaging.

Brand Name
HALYARD
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
OM HALYARD, INC.
1 edison drive
alpharetta GA 30005
MDR Report Key13666374
Report Number13666374
Device Sequence Number4893645
Product Code KKX
UDI-Device Identifier10680651409925
UDI-Public(01)10680651409925
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/22/2022
Report Date (Section F) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number40992
Device Catalogue Number40992
Device Lot Number48620100001
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/22/2022